# SDR UALA2009030300700

- Difficulty date: March 2, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 35,479 hours, 9,714 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Housing
- Condition: Loose
- Location: Lt Jettison Pump
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT JETTISON PUMP IS LEAKING APPROX 8 DROPS PER MINUTE.  RE-TORQUED PUMP HOUSING AND LEAK CHECKED WITH 40,000 FOR 8 HRS.  NO LEAKAGE NOTED.
